Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
parkinsoncaregiver

Moaning Groaning Is this a symptom of Parkinsons? and is there medication for it?

Recommended Posts

Lately My Mom has been moaning groaning on a nearly constant basis. Over a year ago she was diagnosed with Parkinson's but so far I havent found anything that mentions moaning and groaning as one of the symptoms; but I did see something on PSP which suggested that it was a symptom of that... I'm really trying to find out

which it is and what medications are available to if not stop it at least lessen the duration and intensity of moaning & groaning - thx

Share this post


Link to post
Share on other sites

Moaning and groaning particularly one year into a diagnosis of PD would be highly unusual. It may be worth getting a second opinion with a neurologist including a complete examination.

Share this post


Link to post
Share on other sites

How about that? My mom isn't the only one. I thought it was from crushing her medications and resulting in too much too soon in her systerm. She's in la la land for about an hour after she takes them and before she finally falls asleep.

Share this post


Link to post
Share on other sites

There are folks I have seen with PD, and with PD dementia where the medication dose of sinemet and possibly agonists is too high per dose-- and this results in sleepiness and lethargy. Sometimes when people are lethargic, they may moan. I would throw this out as a possibility, though not being there in person I would say there are a lot of issues that could result in moaning.

 

I hope this gets sorted out. Keep us posted.

Share this post


Link to post
Share on other sites

Believe it or not but my mom does the same with half a 25/100 Sinemet and that's swalllowed whole. It's like she's TOO relaxed and is floating in her mind if this makes any sense.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×